Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Low BP. Cannot use MDMA. How can I get back on? Do I have ADD or ADHD?

To whom it may concern I am a caucasian female, 32 years old, 1,7 m tall (5,58 ft) and I weigh 52.9 kg (116,62 lb) and suffer slightly from low blood pressure , but have chosen not to take medication for this. I have been struggling with my weight and have been on exercise and diet pills and diets for most of my life. Over and above this, I have been diagnosed as well as un-diagnosed with bipolar several times. I have been able to cope with and without medication, but find that I am extremely tired when not using medication. Right now I am on Wellbutrin 150SR once a day in the morning and Epitec 100 mg at night. Recently, I tried some MDMA and was able to work for the first time in years like I never worked before - I worked and studied for over 8 hours straight. It was wonderful, as I really struggle to focus my mind as I always seem to have a million ideas running around - I have a very active mind and have been told I am very intelligent and extremely bright, I just cannot focus or apply myself or work very well for any extended period of time. This happened on three different occasions and not only I, but also my partner was extremely shocked and amazed at how much work I was able to finish as well as the quality of my work. Also, the vividness I was able to recall the work I did with was astounding and I remembered things in the finest detail. For the first time ever, I was able to apply myself and focus my thoughts in a way that I have always suspected possible, but have never experienced. Now, I now I cannot be using MDMA for prolonged periods, and even taking it more than once can be dangerous, as the purity could bbe questionable. But something in this compound triggered some kind of energy release and attention span activating substance in my brain allowing me to focus and work like never before. Surely there must be something that is not as harmful that can produce the same effect? Could it be that I dn t have bipolar but ADD or ADHD? Or could my bipolar medication be prescribed in the wrong dosages? Would a medication like Peracetam have any beneficial attributes for an individual such as myself? I am paranoid about my weight and the way I look, so I do not eat healthy per say, and I cannot see myself without the use of dietary pills and supplements - am I instead suffering from an eating disorder? I would love to be able to work like I did last week, but I cannot be taking MDMA all the time - that is just insane! Should I consider a supplement such as 5-HTP? I have been taking 5-HTP for a few days now with positive results but nothing cataclysmic - my anxiety did however lessen considerably. Your input will be greatly appreciated - I intend on seeing some kind of a professional, but would like to narrow it down to 1 or maybe 2. I have seen so many psychiatrists over time and they all tell me something different. Some clarity would be nice. Especially since the effect of an illegal drug had such profound positive effects and it was not just me alone who thought this - others who have seen the amount of work I did in one night and the quality of it and the fact that I was able to recall everything has also been astounded.
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
It does not seem to be of bipolar, ADHD may be a possibility

MDMA should not be taken with medicines that you are taking now

Admission to a good psychiatric center where multiple psychiatrists, psychologists, social workers will examine you, observe you will perform some test etc will help you to get a definite diagnosis and plan of management

Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor